# SDR SIMA201004001

- Difficulty date: February 7, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 25,098 hours, 24,673 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14535659005
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK FOUND A DENT IN THE RIGHT FORWARD FUSELAGE BETWEEN FRAMES 6-8.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH REPAIR IAW EO EM-53MR-1353 PART B.  THE AIRCRAFT WAS RETURNED TO SERVICE.
